Generalization of the boundary function method for solving boundary-value problems for bisingularly perturbed second-order differential equations. (English. Russian original) Zbl 1345.34108

Math. Notes 94, No. 4, 451-454 (2013); translation from Mat. Zametki 94, No. 4, 483-487 (2013).
The authors consider a bisingular boundary value problem of the form \[ \varepsilon y''(x) + x y'(x) - q(x) y(x) = f(x),\quad x\in[0,1],\qquad y(0) = 0,\quad y(1) = y^0, \eqno{(*)} \] where \(\varepsilon > 0\) is a small parameter, \(y^0\in\mathbb{R}\) is a given constant, and \(q(x)\) and \(f(x)\) are analytic functions such that \(q(x) \geq 1\) and \(q(0) = 1\). Using the boundary function method they construct an asymptotics of the solution to problem (\(*\)), which apparently has a simpler structure than the asymptotics constructed earlier by the matching asymptotics method.


34E05 Asymptotic expansions of solutions to ordinary differential equations
34E20 Singular perturbations, turning point theory, WKB methods for ordinary differential equations
34B05 Linear boundary value problems for ordinary differential equations
Full Text: DOI


[1] A. M. Ильин, Согласование асимптотических разложений решений краевых задач, Наука, М., 1989 · Zbl 0671.35002
[2] E. M. de Jager, F. Jiang, The Theory of Singular Perturbations, North-Holland Ser. Appl. Math. Mech., 42, North-Holland Publ., Amsterdam, 1996
[3] J. Hadamard, Le proble\?me de Cauchy et les e\'quations aux deŕiveés partielles lineáres hyperboliques, Hermann, Paris, 1932 · Zbl 0006.20501
[4] А. Б. Васильева, В. Ф. Бутузов, Асимптотические методы в теории сингулярных возмущений, Актуальные вопросы прикладной и вычислительной математики, Высшая школа, М., 1990 · Zbl 0747.34033
[5] M. H. Protter, H. F. Weinberger, Maximum Principles in Differential Equations, Englewood Cliffs, NJ, Prentice-Hall, 1967 · Zbl 0153.13602
[6] А. М. Ильин, А. Р. Данилин, Асимптотические методы в анализе, Физматлит, М., 2009 · Zbl 1211.34003
[7] К. В. Емельянов, “Об асимптотике решения первой краевой задачи для уравнения \(\varepsilon u"(x)+xa(x)u/(x)-b(x)u=f(x)\)”, Применение метода согласования асимптотических разложений к краевым задачам для дифференциальных уравнений, Тр. Ин-та матем. и мех. УНЦ АН СССР, 28, Свердловск, 1979, 5 – 14 · Zbl 0476.34049
[8] К. Алымкулов, А. З. Зулпукаров, “Равномерное приближение решения краевой задачи сингулярно возмущенного уравнения второго порядка в случае, когда невозмущенное уравнение имеет регулярную особую точку”, Исследования по интегро-дифференциальным уравнениям, 33, АН КиргССР, Ин-т матем., Бишкек, 1990, 118 – 122
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.